# SDR AALA970733

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Damaged
- Location: Bs 1302-1318
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND TEMPORARY DOUBLER INSTALL ON BOTTOM OF AFT DOOR JAM BOX PANEL AT L3 DOOR.  STA 1302 TO STA 1318.  REMOVED EXISITNG DOUBLER AND INSTALLED NEW DOUBLER PER VOL I, SRM 53-50-00, FIG 19.  TST:  91,786.20 HOURS.  CYCLES:  18,348.  (X)
